Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Madzvamuse, Anotida and Chung, Andy H W (2014) Fully implicit time-stepping schemes and non-linear solvers for systems of reaction-diffusion equations. Applied Mathematics and Computation, 244. pp. 361-374. ISSN 0096-3003

Song, Yang, Fan, Jian, Fei, Minrui and Yang, Taicheng (2008) Robust H-infinity control of discrete switched system with time delay. Applied Mathematics and Computation, 205 (1). pp. 159-169. ISSN 0096-3003

Blyuss, Konstantin B and Kyrychko, Yuliya N (2005) APPLIED MATHEMATICS AND COMPUTATION. Applied Mathematics and Computation, 160 (1). pp. 177-187. ISSN 0096-3003

Blyuss, Konstantin B and Kyrychko, Yuliya N (2005) On a basic model of a two-disease epidemic. Applied Mathematics and Computation, 160 (1). pp. 177-187. ISSN 0096-3003

Fernandez, M and Atherton, D P (2005) Analysis of Insulin Sensitivity Estimates from Linear Models of Glucose Disappearance. Applied Mathematics and Computation, 167 (1). pp. 528-538. ISSN 0096-3003

This list was generated on Thu May 25 11:53:14 2017 BST.